# SDR DALA2023041703024

- Difficulty date: April 16, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 71,181 hours, 28,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9344740) DURING INSPECTION FOUND AISLE EMERG LIGHTS INTERMITTANT - ROWS 16/17/18. R/R EMERG ESCAPE PATH LIGHTING CHARGER ASSY & BATTERY FOR ROWS 16-18 PER B737 AMM 33-51.
